# SDR AALA20161220002

- Difficulty date: December 17, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- Aircraft time: 55,877 hours, 27,461 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

MID CARGO DOOR LIGHT ILLUMINATED AT 65 KNOTS, ABORTED TAKEOFF.  ADUSTED DOOR WARNING LIGHT TARGET TO MINIMUM GAP IAW AMM 52-70-02.  OPERATINAL CHECKED GOOD.
